MathSciNet Relay Station
MathSciNet bibliographic data
MR1185268 (93m:58111) 58G11 (43A22 53C21)
Li, Jiayu Boundedness of the Riesz potential on a complete manifold with nonnegative Ricci curvature. Proc. Amer. Math. Soc. 118 (1993), no. 4, 1075–1077.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement